# SDR ALGA2012032300001

- Difficulty date: March 19, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N139TZ
- Make and model: Agusta AW139
- Aircraft serial: 41202
- Aircraft time: 1,746 hours, 3,428 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 100
- Part time: 1,746 hours, 3,428 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH 300 HR INSPECTION, A CRACK WAS DISCOVERED IN THE NOSE ELECTRICAL/AVIONICS AREA, THE LATERAL BULKHEAD IS CRACKED ON BOTH SIDES.
